Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jun 4, 2010, 6:04 PM EDT for Shiawassee County, Michigan. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2010, 6:04 PM EDT (22:04 UTC)
- Expired
- Jun 4, 2010, 6:52 PM EDT
- In force
- 48 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 70 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804 WFUS53 KDTX 042204 TORDTX MIC155-042300- /O.NEW.KDTX.TO.W.0001.100604T2204Z-100604T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 604 PM EDT FRI JUN 4 2010 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * TORNADO WARNING FOR... NORTHERN SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN... * UNTIL 700 PM EDT * AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES EAST OF ST. JOHNS...AND MOVING EAST AT 25 MPH. * THIS DANGEROUS STORM WILL BE NEAR... CARLAND AROUND 615 PM EDT. BENNINGTON AROUND 625 PM EDT. OWOSSO AND HENDERSON AROUND 630 PM EDT. CORUNNA AROUND 640 PM EDT. VERNON AROUND 650 PM EDT. JUDDVILLE AND DURAND AROUND 655 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... OWOSSO... NEW LOTHROP... HENDERSON... DURAND... CORUNNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437 TIME...MOT...LOC 2204Z 269DEG 23KT 4299 8442 $$ BT
4 follow-up statements
843 WWUS53 KDTX 042213 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 613 PM EDT FRI JUN 4 2010 MIC155-042300- /O.CON.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/ SHIAWASSEE MI- 613 PM EDT FRI JUN 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHIAWASSEE COUNTY UNTIL 700 PM EDT... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTH OF LAINGSBURG...MOVING EAST AT 25 MPH. THIS DANGEROUS STORM WILL BE NEAR... BENNINGTON AROUND 620 PM EDT. OWOSSO AROUND 630 PM EDT. CORUNNA AROUND 635 PM EDT. VERNON AROUND 645 PM EDT. JUDDVILLE AND DURAND AROUND 650 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... OWOSSO... NEW LOTHROP... HENDERSON... DURAND... CORUNNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437 TIME...MOT...LOC 2213Z 269DEG 23KT 4299 8432 $$ BT
923 WWUS53 KDTX 042226 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 626 PM EDT FRI JUN 4 2010 MIC155-042300- /O.CON.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/ SHIAWASSEE MI- 626 PM EDT FRI JUN 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHIAWASSEE COUNTY UNTIL 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OWOSSO...MOVING EAST AT 25 MPH. THIS DANGEROUS STORM WILL BE NEAR... CORUNNA AROUND 635 PM EDT. VERNON AROUND 645 PM EDT. DURAND AND JUDDVILLE AROUND 650 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... OWOSSO... NEW LOTHROP... HENDERSON... DURAND... CORUNNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437 TIME...MOT...LOC 2225Z 269DEG 23KT 4298 8421 $$ BT
337 WWUS53 KDTX 042242 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 642 PM EDT FRI JUN 4 2010 MIC155-042300- /O.CON.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/ SHIAWASSEE MI- 642 PM EDT FRI JUN 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHIAWASSEE COUNTY UNTIL 700 PM EDT... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR CORUNNA...MOVING EAST AT 25 MPH. THIS DANGEROUS STORM WILL BE NEAR... VERNON AROUND 645 PM EDT. DURAND AND JUDDVILLE AROUND 650 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... OWOSSO... NEW LOTHROP... HENDERSON... DURAND... CORUNNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437 TIME...MOT...LOC 2240Z 269DEG 23KT 4298 8408 $$ BT
875 WWUS53 KDTX 042252 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 652 PM EDT FRI JUN 4 2010 MIC155-042301- /O.CAN.KDTX.TO.W.0001.000000T0000Z-100604T2300Z/ SHIAWASSEE MI- 652 PM EDT FRI JUN 4 2010 ...THE TORNADO WARNING FOR NORTHERN SHIAWASSEE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4313 8437 4314 8393 4289 8393 4290 8437 TIME...MOT...LOC 2251Z 269DEG 23KT 4298 8398 $$ BT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:23 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 4, 3:23 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 323 PM EDT FRI JUN 4 2010 .SHORT TERM...TONIGHT AN INCREASINGLY UNIMPRESSIVE SETUP EVOLVING THERMODYNAMICALLY FOR MUCH OF THE FORECAST AREA THIS AFTERNOON PER LATEST SATELLITE AND OBSERVATIONAL TRENDS. LATEST UPPER AIR/RUC AND WATER VAPOR ANALYSIS SHOWING THE MAIN SHORTWAVE TROUGH NOW SHIFTING ACROSS CENTRAL MICHIGAN. THE SOUTHERN EXTENT OF THIS WAVE CONTINUES TO SUPPORT AN AREA OF LIGHT SHOWERS AND A CANOPY OF MID LEVEL CLOUD COVER. THIS IS EFFECTIVELY LIMITING AIRMASS DESTABILIZATION POTENTIAL FOR AREAS AS FAR SOUTH AS THE M-59 CORRIDOR. ALSO NOTING GOOD DRY AIR ENTRAINMENT ACCOMPANYING THIS WAVE WITH DEWPOINTS FALLING INTO THE 50S ACROSS MUCH OF WEST-CENTRAL MI. FROM THE ARB-DTW CORRIDOR SOUTHWARD...TEMPERATURES ARE STARTING TO SNEAK TOWARD THE 78-80F RANGE...ALTHOUGH THE SURFACE WARM FRONT /AND DEEPER MOISTURE/ REMAINS FIRMLY POSITIONED BACK INTO IN/OH. GIVEN THE POSITIONING OF THE DEEPER MOISTURE/INSTABILITY AXIS TO OUR SOUTH...PROSPECTS OF SEEING A MORE WIDESPREAD/ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO WANE. A PERIOD OF ENHANCED FORCING PROVIDED BY THE COMBINATION OF ADDITIONAL WEAK SHORTWAVE ENERGY...THE PRESENCE OF A MID LEVEL SPEED MAX AND WEAK LOW LEVEL CONVERGENCE STILL SUPPORTS CARRYING CHANCE POPS TARGETING THE 22-03Z PERIOD. WILL LARGELY DISCOUNT THE DETAILS OF THE NAM WHICH REMAINS OVERLY UNSTABLE ACROSS SOUTHEAST MI...FAVORING THE TIMING AND COVERAGE SUGGESTED BY THE LOCAL HI-RES WRF. CURRENT CONDITIONS SUPPORT RAMPING DOWN THE SEVERE WORDING TOWARD THE NORTH...ALTHOUGH SUPPORTIVE WIND FIELDS/SHEAR WOULD FAVOR MAINTAINING AT LEAST AN ISOLATED MENTION FOR THE FAR SOUTH UNDER CONTINUED WEAK INSTABILITY THROUGH THE EVENING HOURS. SHOWERS WILL QUICKLY DIMINISH OVERNIGHT AS WEAK SUBSIDENCE DEVELOPS IN THE WAKE OF THESE WAVES. SOME LINGERING CONVERGENCE MAY GRIND OUT AN ISOLATED SHOWER OR TWO ACROSS THE FAR SOUTH...BUT OTHERWISE DRY CONDITIONS OVERNIGHT. CLOUDS LOOK PROBLEMATIC...BUT ANY CLEARING MAY PROVIDE ENOUGH COOLING TO BRING SOME PATCHY FOG LATE GIVEN THE MOIST RESIDENT CONDITIONS. LOWS WILL RANGE FROM UPPER 50S NORTH TO SOME MID 60S WITHIN THE DETROIT METRO AREA. && .LONG TERM... A COOLING TREND IS EXPECTED AS WE HEAD INTO THE WEEKEND...AS MULTIPLE UPPER LEVEL TROUGHS/LOWS CONVERGE ON THE GREAT LAKES/NEW ENGLAND/MID ATLANTIC REGION...LEADING TO LOWERING HEIGHTS AND SUPPRESSION OF THE JET STREAM TO OUR SOUTH. CYCLOGENESIS WILL OCCUR ON SATURDAY/SATURDAY NIGHT...BUT MAY OCCUR A BIT TOO LATE FOR US IF YOU BELIEVE GEM/GFS. IT APPEARS SOME SEMBLANCE OF A LOW WILL TRACK CLOSE TO THE SOUTHERN MICHIGAN BORDER LATE SATURDAY...WITH GOOD FGEN/BAROCLINIC ZONE AND AMPLE LOW LEVEL INSTABILITY TOWARD THE OHIO BORDER TO SUPPORT SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON/EVENING. THE GFS/GEM SUGGEST CONVECTION WITH LINE UP ACROSS THE FAR NORTHERN OHIO VALLEY AND REMAIN PREDOMINATELY SOUTH OF THE CWA. THIS IS AN INSTABILITY VS FORCING DILEMMA...AS CURRENT JET ENERGY MOVING THROUGH THE PACIFIC NORTHWEST SHOULD PROVIDE SOME FAVORABLE LARGE SCALE ASCENT OVER SOUTHERN LOWER MICHIGAN BY SATURDAY AFTERNOON...BUT BEST INSTABILITY AND MOISTURE AXIS WILL BE ACROSS THE SOUTHERN OHIO VALLEY. WITH SUPPORT FROM THE UKMET AND LOCAL WRFHEMI...WILL FAVOR A SOLUTION MORE IN LINE WITH NAM...STRONGER SURFACE LOW...RESULTING IN LIKELY POPS FOR AT LEAST THE SOUTH HALF OF THE CWA LATER SATURDAY INTO SATURDAY EVENING/NIGHT. DAY 2 OUT OF SPC ALSO SUPPORTS A THUNDERSTORM MENTION ACROSS THE SOUTH HALF OF THE CWA. RAISED MAXES A FEW DEGREES ON SATURDAY AND ESPECIALLY SATURDAY NIGHT. EVEN WITH ACTIVITY SPREADING IN DURING THE AFTERNOON...DON'T SEE HOW TEMPERATURES WILL NOT RESPOND AT LEAST INTO THE MID 70S...AS THERE IS NOT MUCH OF AN AIRMASS CHANGE. SECONDARY COLD FRONT DROPPING SOUTH ON SUNDAY (-18 C AT 500 MB) WILL ALSO SUPPORT A CHANCE OF SHOWERS AND EVEN ISOLATED THUNDERSTORMS AS EQL LEVELS PROGGED ABOVE 15 KFT/AROUND -20 C ISOTHERM. LIMITED LOW LEVEL MOISTURE/INSTABILITY (SURFACE BASED LI'S AROUND ZERO/CAPES OF AROUND 500 J/KG) WILL LIMIT COVERAGE...BUT LOW FREEZING LEVELS/WET BULB ZERO HEIGHTS WILL BE CONDUCIVE FOR SMALL HAIL IF SUFFICIENT UPDRAFT PRESENTS ITSELF. COOLER TROUGHING/CYCLONIC FLOW TO PERSIST INTO MONDAY...WITH 850 MB TEMPS OF 7 C SUPPORT HOLDING MAXES IN THE LOWER 70S. BASED OFF 12Z GFS/00Z EUROPEAN... THE GENERAL TREND SHOULD FEATURE BUILDING HEIGHTS (MODERATING TEMPERATURES) AS UPPER LEVEL RIDGE AMPLIFIES OVER THE MISSISSIPPI RIVER VALLEY. WILL NEED TO BE LEARY OF POSSIBLE ACTIVE WARM FRONT LIFTING INTO THE CENTRAL GREAT LAKES TOWARD THE END OF THE WORK WEEK. A QUICK LOOK AT THE 12Z EUROPEAN SHOWS A POSSIBLE SPEED BUMP ON WEDNESDAY/SHORTWAVE TROUGH-WAVE OF LOW PRESSURE TRACKING THROUGH BEFORE WE RESUME OUR UPWARD CLIMB. WITH IT BEING SUCH AN ERUPT SHIFT FROM THE 00Z RUN...WILL WAIT ANOTHER RUN BEFORE INTRODUCING POPS. && .MARINE... THERE REMAINS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY OVER LAKE ST CLAIR AND ERIE. HOWEVER... DIMINISHING INSTABILITY WILL LIMIT THE POTENTIAL FOR SEVERE THUNDERSTORMS. A WEAK LOW PRESSURE SYSTEM LIFTING ACROSS SOUTHERN LAKE HURON WILL BRING A BRIEF INCREASE IN NORTHEAST WINDS OVERNIGHT...BUT WITH ONSHORE GUSTS AND CORRESPONDING WAVES HOLDING BELOW ADVISORY CONDITIONS. SHOWERS AND THUNDERSTORMS BECOME POSSIBLE AGAIN LATE SATURDAY INTO SATURDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM TRACKS THROUGH THE SAME AREA. THIS WILL AGAIN RESULT IN A BRIEF INCREASE IN NORTHEAST WINDS SATURDAY NIGHT. FAVORABLE BOATING CONDITIONS EXPECTED FOR EARLY NEXT WEEK AS SLIGHTLY COOLER AND DRIER AIR FUNNELS IN UNDER LIGHTER NORTHERLY FLOW. && .PREV DISCUSSION...ISSUED 209 PM EDT FRI JUN 4 2010 AVIATION... VFR CU FIELD CONTINUES TO SLOWLY EXPAND AS INSTABILITY GRADUALLY GROWS THIS AFTERNOON. HOWEVER MID LEVEL CLOUD /WITH A FEW SHOWERS NORTH/ WILL QUICKLY STREAM OVERHEAD WITHIN THE NEXT COUPLE OF HOURS. THIS WILL EFFECTIVELY KEEP THE BETTER INSTABILITY TO THE SOUTH. THIS LEAVES THUNDERSTORM POTENTIAL LOCALLY IN QUESTION THROUGH THIS EVENING. A NARROW WINDOW STILL EXISTS RIGHT AROUND 00Z IN DETROIT...BUT CHANCES TOWARD THE NORTH APPEAR TOO LIMITED NOW FOR A MENTION. RESIDUAL SCT/BKN STRATOCU WILL TEND TO LOWER TONIGHT WITH SOME POTENTIAL FOR A PERIOD OF MVFR CEILINGS DURING THE EARLY MORNING HOURS. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...MR LONG TERM....SF MARINE.......MR AVIATION.....MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 4, 4:05 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 405 PM EDT FRI JUN 4 2010 LHZ421-422-441-442-462-463-MIZ047>049-050845- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- MIDLAND-BAY-HURON- 405 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND SOUTHEAST MICHIGAN. .DAY ONE...THROUGH TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR THIS AREA THROUGH TONIGHT. LCZ422-423-460-LEZ444-LHZ443-464-MIZ053>055-060>063-068>070-075-076- 082-083-050845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 405 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON...LC AND SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE REMAINS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. WHILE THE POSSIBILITY OF SEVERE WEATHER IS BECOMING MORE LIMITED...THERE CONTINUES TO BE A SLIGHT CHANCE FOR SEVERE WEATHER FOR AREAS SOUTH OF THE M-59 CORRIDOR. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 65 MPH AND HAIL TO ONE INCH IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE. THUNDERSTORMS WILL MOVE TO THE EAST AT 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON INTO SATURDAY NIGHT SOUTH OF I-69...AS AN AREA OF LOW PRESSURE TRACKS ALONG THE SOUTHERN MICHIGAN BORDER. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY...AS A COLD FRONT DROPS SOUTH THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED LATE THIS AFTERNOON AND EVENING. LHZ361>363-050845- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 405 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jun 4, 5:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 557 PM EDT FRI JUN 4 2010 MIZ053>055-060>063-050000- SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...SAGINAW...CARO...SANDUSKY...OWOSSO... FLINT...LAPEER...PORT HURON 557 PM EDT FRI JUN 4 2010 SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE AREA. BRIEF PERIODS OF HEAVY RAIN ARE EXPECTED WITH THESE STORMS. THERE IS A POTENTIAL FOR THE STORMS TO INCREASE IN ACTIVITY BETWEEN 600PM AND 800PM RK/BT
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:59 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Shiawassee | 76 min |
| Jun 4, 7:39 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 49 min |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.